MathSciNet Relay Station
MathSciNet bibliographic data
MR2824731 45J05 (26A33 34K37 34K45 47A10 93B05)
Debbouche, Amar; Baleanu, Dumitru Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. Comput. Math. Appl. 62 (2011), no. 3, 1442–1450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement